# SDR A6WA2018040945762

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 33,231 hours, 32,080 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED A GEAR DISAGREE AND NOSE DOOR WARNING, AFTER SELECTING THE GEAR UP.  COMPLIED WITH QRH,  PULLED THE EMERGENCY GEAR EXTENSION HANDLE,  GEAR INDICATED  DOWN, 3-GREEN AND MESSAGES CLEARED.  LANDING WAS NORMAL.  INSPECTED AND FOUND NLG CENTER PROXIMITY SWITCH BRACKET CRUSHED AND HARNESS DAMAGED,
